Folgen
Nicola Gambino
Nicola Gambino
Department of Mathematics, University of Manchester
Bestätigte E-Mail-Adresse bei manchester.ac.uk - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Polynomial functors and polynomial monads
N Gambino, J Kock
Mathematical proceedings of the cambridge philosophical society 154 (1), 153-192, 2013
2022013
The identity type weak factorisation system
N Gambino, R Garner
Theoretical computer science 409 (1), 94-109, 2008
1422008
Wellfounded trees and dependent polynomial functors
N Gambino, M Hyland
International Workshop on Types for Proofs and Programs, 210-225, 2003
1402003
The cartesian closed bicategory of generalised species of structures
M Fiore, N Gambino, M Hyland, G Winskel
Journal of the London Mathematical Society 77 (1), 203-220, 2008
1222008
The Frobenius condition, right properness, and uniform fibrations
N Gambino, C Sattler
Journal of Pure and Applied Algebra 221 (12), 3027-3068, 2017
73*2017
Inductive types in homotopy type theory
S Awodey, N Gambino, K Sojakova
2012 27th Annual IEEE Symposium on Logic in Computer Science, 95-104, 2012
662012
Relative pseudomonads, Kleisli bicategories, and substitution monoidal structures
M Fiore, N Gambino, M Hyland, G Winskel
Selecta Mathematica 24, 2791-2830, 2018
622018
The generalised type-theoretic interpretation of constructive set theory
N Gambino, P Aczel
The Journal of Symbolic Logic 71 (1), 67-103, 2006
512006
On operads, bimodules and analytic functors
N Gambino, A Joyal
Memoirs of the American Mathematical Society 249 (1184), 2017
462017
Weighted limits in simplicial homotopy theory
N Gambino
Journal of Pure and Applied Algebra 214 (7), 1193-1199, 2010
462010
Heyting-valued interpretations for constructive set theory
N Gambino
Annals of Pure and Applied Logic 137 (1-3), 164-188, 2006
432006
Collection principles in dependent type theory
P Aczel, N Gambino
International Workshop on Types for Proofs and Programs, 1-23, 2000
382000
Spatiality for formal topologies
N Gambino, P Schuster
Mathematical Structures in Computer Science 17 (1), 65-80, 2007
292007
Monads in double categories
TM Fiore, N Gambino, J Kock
Journal of Pure and Applied Algebra 215 (6), 1174-1197, 2011
262011
Presheaf models for constructive set theories
N Gambino
From sets and types to topology and analysis 48, 62-77, 2005
232005
Sheaf interpretations for generalised predicative intuitionistic systems
N Gambino
University of Manchester, 2002
232002
Homotopy-initial algebras in type theory
S Awodey, N Gambino, K Sojakova
Journal of the ACM (JACM) 63 (6), 1-45, 2017
202017
Towards a constructive simplicial model of Univalent Foundations
N Gambino, S Henry
Journal of the London Mathematical Society 105 (2), 1073-1109, 2022
192022
Homotopy limits for 2-categories
N Gambino
Mathematical Proceedings of the Cambridge Philosophical Society 145 (1), 43-63, 2008
172008
On the formal theory of pseudomonads and pseudodistributive laws
N Gambino, G Lobbia
Theory and Applications of Categories 37 (2), 14-56, 2009
16*2009
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20